MathSciNet Relay Station
MathSciNet bibliographic data
MR391103 (52 #11925) 57A35
Brakes, W. R. An improved version of the noncompact weak canonical Schoenflies theorem. Trans. Amer. Math. Soc. 213 (1975), 61–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement